| Home | E-Submission | Sitemap | Contact Us |  
top_img
Journal of the Korean Neurological Association 2006;24(6): 611-613.
아만타딘에 의하여 유발된 것으로 추측되는 양측 흉막 삼출을 보인 1예
이승환, 이서영 류세민a 조성준a 김성훈
강원대학교 의과대학 신경과학교실, 흉부외과학교실a
Bilateral Pleural Effusion Possibly Related to Amantadine
Seung Hwan Lee
Departments of Neurology, Thoracic and Cardiovascular Surgerya, Kangwon National University College of Medicine, Chunchon, Korea
Abstract
We describe a 73-year-old Parkinson’s disease patient with bilateral pleural effusion after receiving a prescription of L-dopa and amantadine. Although, the mechanism is unknown, the occurrence of bilateral pleural effusion following the administration of amantadine and improvement after the cessation of amantadine suggests a possible relationship between amantadine and pleural effusion.KeyWords:Parkinson’s disease, Pleural effusion, Amantadine
TOOLS
PDF Links  PDF Links
Full text via DOI  Full text via DOI
Download Citation  Download Citation
  E-Mail
Share:      
METRICS
681
View
5
Down